# SDR AALA20140329001

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 41,153 hours, 17,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FROM BS 328 - 344 INBD OF FWD ENTRY DOOR.  INSTALLED INTERCOSTAL IAW RD 51-10-05 REPAIR 1 & SRM 53-10-51-0I-2 FIGURE 2.
